Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 4, Number 2

All articles in this issue are freely accessible.

Obituary: Harry Bateman
E. T. Bell.
Quart. Appl. Math. 4 (1946), 105-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16340
Contributions to the problem of approximation of equidistant data by analytic functions. Part B. On the problem of osculatory interpolation. A second class of analytic approximation formulae
I. J. Schoenberg.
Quart. Appl. Math. 4 (1946), 112-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16705
An iteration method for calculation with Laurent series
H. A. Rademacher and I. J. Schoenberg.
Quart. Appl. Math. 4 (1946), 142-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16692
The propagation of waves in orthotropic media
G. F. Carrier.
Quart. Appl. Math. 4 (1946), 160-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17190
Reflection in a corner formed by three plane mirrors
J. L. Synge.
Quart. Appl. Math. 4 (1946), 166-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16251
On Graeffe’s method for solving algebraic equations
E. Bodewig.
Quart. Appl. Math. 4 (1946), 177-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16691
On compressible flow about bodies of revolution
W. R. Sears.
Quart. Appl. Math. 4 (1946), 191-193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17089
On the numerical treatment of forced oscillations
Alvin C. Sugar.
Quart. Appl. Math. 4 (1946), 193-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15926
A remark on the rectification of the Joukowski profile
Charles Saltzer.
Quart. Appl. Math. 4 (1946), 196-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16426
Correction and supplement to our paper: The cylindrical antenna: current and impedance
Ronold King and David Middleton.
Quart. Appl. Math. 4 (1946), 199-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16270

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website